# SDR UF6A961204

- Difficulty date: December 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- System (JASC): 2720 · Rudder Control System
- Part: Water Traps
- Condition: Req'D Service
- Location: Rudder Boost
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ORD - FLT 5729 - UPON TAKEOFF AND CLIMB, REQUIRED EXCESSIVE RUDDER PRESSURE TO MAINTAIN DIRECTIONAL CONTROL.  MAINTENANCE DRAINED WATER FROM RUDDER BOOST WATER TRAPS.  SYSTEM OPS CHECKED GOOD.  (M)
